MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL CR; TOTAL KNEE REPAIR SYSTEM

CONFORMIS, INC. ITOTAL CR; TOTAL KNEE REPAIR SYSTEM
Model Number TCR-121-1111
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is tibial tray subsidence.Primary surgery occurred on (b)(6) 2019.Revision surgery is planned for (b)(6) 2022.
 
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is tibial tray subsidence.Primary surgery occurred on (b)(6) 2019.Revision surgery is planned for (b)(6) 2022.The device history record was reviewed and the device was manufactured per the specifications.All sterilisation requirements were met.

Brand Name
ITOTAL CR
Common Device Name
TOTAL KNEE REPAIR SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
kara johnson
600 technology park drive
billerica, MA 01821
MDR Report Key15061445
Report Number3004153240-2022-00116
Device Sequence Number5628128
Product Code JWH
UDI-Device IdentifierM572TCR1011112011
UDI-PublicM572TCR1011112011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCR-121-1111
Device Catalogue NumberTCR1011112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexUnknown